# SDR MALA010299

- Difficulty date: January 10, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 3,411 hours, 3,544 cycles
- System (JASC): 7603 · Power Lever
- Part: Clip
- Part number: MS212561
- Condition: Misinstalled
- Location: Throttle Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, BY AIR ALTANTIC, IN ST JOHNS, NF. NR 1, 2, AND 4 THROTTLE CABLE TURNBUCKLES FOUND NOT SAFETIED PROPERLY IN FUSELAGE. SAFETY CLIPS TO BE INSTALLED.  MAINTENANCE SAFETIED RN 1, 2, AND 4 TURNBUCKLES PN MS21256-1 IAW STANDARD PRCTICES.
